Existence of multiple breathers for discrete nonlinear Schrodinger equations
MetadataShow full metadata
In this article we study discrete nonlinear Schrödinger equations without periodicity assumptions. We show the existence of multiple solutions of the form une-iwt (called breathers) by using Clark's Theorem in critical point theory.
CitationZhou, T., Liu, X., Shi, H., & Wen, Z. (2019). Existence of multiple breathers for discrete nonlinear Schrodinger equations. Electronic Journal of Differential Equations, 2019(27), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.